# SDR SWAA2024010236762

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,917 hours, 16,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AISLE EMERGENCY LIGHTS OUT<[01] REPLACED AFT EMERGENCY LIGHT BATTERY REF AMM 33-51-06. OPS CHECK GOOD.
